# SDR DHL96803005

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 20671570153
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS RADAR SCREEN IS SPOKING AT 12:30 POSITION FIRST OFFICERS RADAR SCREEN IS COMPLETELY CLOUDED UNABLE TO PAINT GROUND ON EITHER SCREEN.  REMOVED AND REPLACED RADAR RT UNIT, OPS CKD PER MM 34-41-0.
